| Model Number |
MR8-AS07-R |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the device is faulty.The likely cause was identified as due to loose bearings in distal tube.It was also noted that vague tube and base markings that need etching.G.3.Aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the customer had dissatisfaction with the product.There was no patient involvement or complications as a result of the event.Additional information received that loose bearing at tube distal was observed during evaluation.